| Model Number |
PEN NEEDLE |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned product evaluated with no defects found.Most likely underlying root cause: mlc-8: failure to follow instructions.Manufacturer contacted customer on (b)(6) 2018 in a follow-up: customer states that send the product for investigation.No symptoms or medical attention reported.
Event or Problem Description
Consumer reported complaint for needle stick due to the pen needle being stuck on the pen.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.Customer called in states he is unable to take the pen needle of the injector.Customer states he put the clear protective cap and it does not come off when he pulls it off.Customer states he had a needle stick due to the pen needle being stuck on the pen.Customer has a compatible quick pen which is on our approved list.Customer denies the need for medical attention at the time of call.